Atoma Anti-Nauseant 50mg 8 Gel Capsules
Health Yourself Today

Atoma Anti-Nauseant 50mg 8 Gel Capsules

Regular price $3.99 $0.00

Atoma Anti-Nauseant

Dimenhydrinate gel capsules

50mg 8 gel capsules

For the prevention and treatment of nausea, vomiting and dizziness due to motion sickness.

Atoma Assurance - Quality Guaranteed or Full Money Back [Call 1 (855) 582-8662]

If you require consultation, you may contact one of our pharmacists by calling (506) 375-8177 ext. 3. All medications and natural health products have the potential to cause serious reactions or interactions with other prescribed or over the counter medications. Read labels, warnings and inserts, and consult your pharmacist or other health care professional when purchasing such medications or natural health products. Always keep medications and natural health products out of reach of children.

INDICATIONS: DIMENHYDRINATE CAPSULES 50mg is for the prevention and treatment of nausea, vomiting and dizziness due to motion sickness.

DOSAGE: Adults: Take 1 to 2 tablets every 4 hours as needed, up to a maximum of 8 tablets in 24 hours. Take the first dose at least 30 minutes and preferably 1 or 2 hours, before travelling.

DO NOT USE IF BLISTER SEAL IS RIPPED OR BROKEN.

MEDICINAL INGREDIENT: Each gel capsule contains: Dimenhydrinate, USP 50mg. Gel capsules are especially designed to be taste-free, easy to swallow with no lactose, gluten or sucrose.

NON-MEDICINAL INGREDIENTS (in alphabetical order): D&C Red No. 33, gelatin, glycerin, methylparaben, polyethylene glycol, povidone, propylparaben, purified water, sorbitol sorbitan solution.

CAUTION: KEEP OUT OF REACH OF CHILDREN. Do not exceed the recommended dosage. MAY CAUSE DROWSINESS. AVOID DRIVING A MOTOR VEHICLE OR PERFORMING TASKS REQUIRING MENTAL ALERTNESS.  Avoid alcoholic beverages. Do not take this product if you have glaucoma, chronic lung disease, difficulty in urination due to an enlargement of the prostate gland or if you are pregnant or breastfeeding, unless directed by a physician. Do not take with other antihistamines, tranquilizers or any other sedating drugs without first consulting your physician. This product may cause excitability, especially in children. Prolonged use should be only on the advice of a physician. Store at room temperature 15°C - 30°C.